Theoretically supported scalable FETI for numerical solution of variational inequalities

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/60835

Show full item record


Title: Theoretically supported scalable FETI for numerical solution of variational inequalities
Author: Dostál, Zdeněk
Horák, David
Date issue: 2007
Citation: SIAM journal on numerical analysis. 2007, vol. 45, issue 2, p. 500-513.
URI: http://hdl.handle.net/10084/60835
ISSN: 0036-1429
1095-7170
DOI: 10.1137/050639454
URI: http://dx.doi.org/10.1137/050639454
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics